It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Sorry Idealist.....I didn't mean to offend you.

Are you female or male? And how long did you take antibiotics (oral) for?

So you have gone through 2 courses of accutane. I just took my first capsule 4 days ago at age 24. My skin is oily as. The acne is probably mild to moderate due to the excessive oiliness and really sticky sebum.

I am just saying that things happen for a reason. I got quite bad dermatitis on both my legs, along with some infections and rashes on my thigh and legs. There is awful skin discolouration due to the dermatitis. It could be due to the minomycin I took for 1 and a half years that kill my immunity. Even taking plenty of probiotics can't reversed the damage. Am I upset, hell YES. I use to take the mino like a candy. It is anything like it. Chances are, they are more dangerous than accutane. I keep going back to the docs asking for more because I still have mild breakout and then after 18 months, it stops working. Oral Antibiotics is only supposed to be taken for 6 months or less. If it doesn't work then and the acne came back, then you don't take it anymore. It's freakin dangerous.

I can't really blame the doctor because I kept asking for it. He should have said NO MORE. I should also have done the research myself.

I always said, IT HAPPENS. I can't change the past. I WISH I COULD GO BACK TO THE future and change everything I did wrong. Don't we ALL. There is a chance that accutane could turn out bad for me as well. I just have to pray and hope for the best.

I wish you the best of luck with your battle plan.





All times are GMT -7. The time now is 01:15 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!